# SDR MASA2010113001365

- Difficulty date: November 29, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 35,610 hours, 37,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS IN CABIN INOP.  MX RELAMPED.
